# SDR AUS20020084

- Difficulty date: January 25, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Cessna 210N
- Engine: Cont IO520L
- Propeller: Mcauly D3A34C404
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: S123230
- Condition: Failed
- Location: Dc Power Distrib
- Part time: 6,192 cycles
- Component: Dc Power Distrib
- Stage of operation: DE
- Nature of condition: H
- Precautionary procedure: K

## Discrepancy

(AUS) CIRCUIT BREAKER FAILED.
